# SDR DJFA2007018

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N813CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Engine: Garrtt TFE7315BR
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT A CRACK WAS DISCOVERED ON THE COPILOT'S SEAT WEB.  THE CRACK WAS APPROX 2.5 INCHES LONG AND EXCEEDED THE APPROVED REPAIR REQUIREMENTS OF 2.15 INCHES.  THE SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
